Solution of a conjecture of Volkmann on the number of vertices in longest paths and cycles of strong semicomplete multipartite digraphs. / Gutin, Gregory; Yeo, Anders.

In: Graphs and Combinatorics, Vol. 17, No. 3, 2001, p. 473-477.

Research output: Contribution to journalArticle

Published

Documents

Links

Original languageEnglish
Pages (from-to)473-477
JournalGraphs and Combinatorics
Volume17
Issue number3
DOIs
Publication statusPublished - 2001
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 879309